Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have constipation, headache, vertigo, appetite loss. Help

hi, i am 25 years old and have been suffering from severe constipation for 1 year. initially it wasnt that severe but now with the time it has become so severe that it may last even for 12 days. Due to this i faces head ache and vertigo most of the time. And appetite loss is also occurring frequently. Plz help me in this regard.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that you are having absolute constipation.
I think you have to change your food habits.
Take plenty of fiber containing diet.
Take plenty of water.
Avoid sedentary life you are having.
Go for regular exercise like walking, running, swimming etc. 30- 40 minutes daily for 5 days in a week.
Do abdominal exercise daily.
For few days you can take light laxative at night.
Ok and take care.
Answered: Tue, 6 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor